# SDR ABXA070262

- Difficulty date: August 15, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 49,720 hours, 66,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99578605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EA 53300036, FOUND CRACKED FRAME, REF AD 2002-21-09.  REPLACED FRAME IAW DC9 SRM 51-30-02 AND 51-30-05.
